# SDR AALA202008059020

- Difficulty date: August 1, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220500
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CORNER FITTING AT FR66 AND STR 23R, MEASURING L=2.783 IN, W=0.660 IN, D=0.137 IN. REPLACED CORNER FITTING WITH NEW IAW A321 SRM 51-42-11-801 AND DRAWINGS D5348009 AND D53480505.
